# SDR YENA2023101001209

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 65,430 hours, 22,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH SIDE IN FASTENER HOLE H3 AT DOOR STOP FITTING 7 POSITION, CRACK DIRECTION ARE 7, 9, 11 AND 12 OCLOCK, CRACK DEPTH IS 0.213 INCH APPROX; REF AEROMAN WO 2023-277/1 WCC 2023-533690 REMOVED AND REPLACED INTERCOSTAL FITTING LOC. ON FR16 RH AT LEVEL DOOR STOP FITTING 7, IAW REPAIR DWG R53113118. THIS REPAIR IS CATEGORY A. NOT REQUIRED FURTHER INSPECTION.WORK ACCOMPLISHED BY AEROMAN TECH 8608219 RII: QC273.
